Alert archive / Texas / Flash Flood Warnings in 2022

Flash Flood Warning 2, NWS Lubbock, TX

May 23, 20224 counties in Texas

NWS Lubbock, TX issued this flash flood warning at May 23, 2022, 8:08 PM CDT for 4 counties in Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 23, 2022, 8:08 PM CDT (01:08 UTC)
Expired
May 23, 2022, 10:30 PM CDT
In force
2 hr
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Flood severity
None

Counties Bailey County, TX, Cochran County, TX, Hockley County, TX, Lamb County, TX

The radar

The Lubbock radar (KLBB), 77 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.1 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2022-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2022-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-383 J/kg
Mixed-layer LCL
1327 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

051 
WGUS54 KLUB 240108
FFWLUB
TXC017-079-219-279-240330-
/O.NEW.KLUB.FF.W.0002.220524T0108Z-220524T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lubbock TX
808 PM CDT Mon May 23 2022

The National Weather Service in Lubbock has issued a

* Flash Flood Warning for...
  Southeastern Bailey County in northwestern Texas...
  Northeastern Cochran County in northwestern Texas...
  Northwestern Hockley County in northwestern Texas...
  Southwestern Lamb County in northwestern Texas...

* Until 1030 PM CDT.

* At 808 PM CDT, Doppler radar indicated slow-moving thunderstorms 
  producing very heavy rain across the warned area. Between 4 and 6 
  inches of rain have fallen. Additional rainfall amounts of 2 to 4 
  inches are possible in the warned area. Flash flooding is ongoing 
  or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Littlefield, Morton, Sudan, Amherst, Pep, Bula, Enochs, Muleshoe 
  Wildlife Refuge and Whitharral.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3396 10290 3407 10262 3410 10253 3411 10228
      3382 10228 3363 10227 3370 10289

FLASH FLOOD...RADAR INDICATED

$$

DWK
5 follow-up statements
951 
WGUS74 KLUB 240142
FFSLUB

Flash Flood Statement
National Weather Service Lubbock TX
842 PM CDT Mon May 23 2022

TXC017-079-219-279-240330-
/O.CON.KLUB.FF.W.0002.000000T0000Z-220524T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bailey TX-Cochran TX-Hockley TX-Lamb TX-
842 PM CDT Mon May 23 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT THIS 
EVENING FOR SOUTHEASTERN BAILEY, NORTHEASTERN COCHRAN, NORTHWESTERN 
HOCKLEY AND SOUTHWESTERN LAMB COUNTIES...

At 842 PM CDT, Doppler radar indicated slow-moving thunderstorms 
continuing to produce very heavy rain across the warned area. 
Between 4 and 6 inches of rain have fallen. Additional rainfall 
amounts of 2 to 4 inches are possible in the warned area. Flash 
flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Littlefield, Morton, Sudan, Amherst, Pep, Bula, Enochs, Muleshoe 
  Wildlife Refuge and Whitharral.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3396 10290 3407 10262 3410 10253 3411 10228
      3382 10228 3363 10227 3372 10284

FLASH FLOOD...RADAR INDICATED

$$

DWK
896 
WGUS74 KLUB 240204
FFSLUB

Flash Flood Statement
National Weather Service Lubbock TX
904 PM CDT Mon May 23 2022

TXC017-079-219-279-240330-
/O.CON.KLUB.FF.W.0002.000000T0000Z-220524T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bailey TX-Cochran TX-Hockley TX-Lamb TX-
904 PM CDT Mon May 23 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT THIS 
EVENING FOR SOUTHEASTERN BAILEY, NORTHEASTERN COCHRAN, NORTHWESTERN 
HOCKLEY AND SOUTHWESTERN LAMB COUNTIES...

At 904 PM CDT, Doppler radar indicated slow-moving thunderstorms 
continuing to produce very heavy rain across the warned area. 
Between 4 and 6 inches of rain have fallen. Additional rainfall 
amounts of 2 to 4 inches are possible in the warned area. Flash 
flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Littlefield, Morton, Pep, Bula, Enochs, Muleshoe Wildlife Refuge 
  and Whitharral.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3395 10285 3403 10260 3394 10231 3382 10228
      3363 10227 3368 10261 3372 10284

FLASH FLOOD...RADAR INDICATED

$$

DWK
750 
WGUS74 KLUB 240219
FFSLUB

Flash Flood Statement
National Weather Service Lubbock TX
919 PM CDT Mon May 23 2022

TXC017-079-240229-
/O.CAN.KLUB.FF.W.0002.000000T0000Z-220524T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bailey TX-Cochran TX-
919 PM CDT Mon May 23 2022

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN BAILEY AND 
NORTHEASTERN COCHRAN COUNTIES...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

LAT...LON 3387 10259 3398 10258 3394 10231 3382 10228
      3363 10227 3368 10259

$$

TXC219-279-240330-
/O.CON.KLUB.FF.W.0002.000000T0000Z-220524T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hockley TX-Lamb TX-
919 PM CDT Mon May 23 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT THIS 
EVENING FOR NORTHWESTERN HOCKLEY AND SOUTHWESTERN LAMB COUNTIES...

At 919 PM CDT, Doppler radar indicated slow-moving thunderstorms 
continuing to produce very heavy rain across the warned area. 
Between 4 and 6 inches of rain have fallen. Additional rainfall 
amounts of 1 to 2 inches are possible in the warned area. Flash 
flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Littlefield, Pep and Whitharral.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3387 10259 3398 10258 3394 10231 3382 10228
      3363 10227 3368 10259

FLASH FLOOD...RADAR INDICATED

$$

DWK
466 
WGUS74 KLUB 240300
FFSLUB

Flash Flood Statement
National Weather Service Lubbock TX
1000 PM CDT Mon May 23 2022

TXC279-240310-
/O.CAN.KLUB.FF.W.0002.000000T0000Z-220524T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lamb TX-
1000 PM CDT Mon May 23 2022

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHWESTERN LAMB COUNTY...

The heaviest rainfall has exited the area, and flash flooding is no 
longer expected to pose a threat.

LAT...LON 3382 10228 3363 10227 3368 10259 3382 10250

$$

TXC219-240330-
/O.CON.KLUB.FF.W.0002.000000T0000Z-220524T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hockley TX-
1000 PM CDT Mon May 23 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT THIS 
EVENING FOR NORTHWESTERN HOCKLEY COUNTY...

At 1000 PM CDT, Doppler radar indicated slow-moving thunderstorms 
continuing to produce very heavy rain across the warned area. 
Between 4 and 6 inches of rain have fallen. Additional rainfall of 
up to inch is possible in the warned area. Flash flooding is ongoing 
or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Whitharral.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3382 10228 3363 10227 3368 10259 3382 10250

FLASH FLOOD...RADAR INDICATED

$$

DWK
343 
WGUS74 KLUB 240322
FFSLUB

Flash Flood Statement
National Weather Service Lubbock TX
1022 PM CDT Mon May 23 2022

TXC219-240332-
/O.EXP.KLUB.FF.W.0002.000000T0000Z-220524T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hockley TX-
1022 PM CDT Mon May 23 2022

...FLASH FLOOD WARNING WILL EXPIRE AT 1030 PM CDT THIS EVENING FOR 
NORTHWESTERN HOCKLEY COUNTY...

The heaviest rain has exited the area, and the threat for flash 
flooding has diminished. However, additional light rainfall may move 
into the region later this evening, resulting in additional minor 
flooding. Please use caution while driving and continue to heed 
remaining road closures.

LAT...LON 3382 10228 3363 10227 3368 10259 3382 10250

$$

DWK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this flash flood warning went out at May 23, 6:43 PM CDT, 1 hour 25 minutes earlier.

Area forecast discussion, May 23, 6:43 PM CDT, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service Lubbock TX
643 PM CDT Mon May 23 2022

.AVIATION...
Scattered thunderstorms west of KPVW will affect that terminal
within the first hour or two of the valid time and may possibly
build southward toward KLBB. KCDS will be affected by the
thunderstorms later this evening. Some question at this time as to
whether there will be additional thunderstorms fill in behind the
first round. Confidence higher in showers and MVFR and possibly
IFR conditions developing with a cold front late tonight.

&&

.PREV DISCUSSION... /issued 206 PM CDT Mon May 23 2022/

SHORT TERM...
The forecast for this afternoon and tonight remains on track. Please
reference the mesoscale discussion issued at 1051 AM CDT for
detailed information.

Convection is expected to be ongoing during the early morning hours
Tuesday across the Caprock and Rolling Plains from both the
departing MCS and the frontogenetically-forced convection moving in
from the northwest. Severe-caliber gusts up to 50 kt will be
possible within the deepest cores, though the main overnight hazard
will be heavy rainfall resulting in localized flash flooding. The
cold front will scour out low-level moisture with most of the wrap-
around showers/thunderstorms remaining displaced north of the CWA,
with the surface cyclone positioning in vicinity of the northwestern
Permian Basin by 24/12Z. PoPs have been lowered significantly beyond
24/18Z area-wide, with most of the CWA dry by 21Z tomorrow excluding
the southern South and Rolling Plains, and the eastern Rolling
Plains, given some degree of uncertainty with respect to the timing
of frontal passage. STG-SVR thunderstorms will be possible in the
afternoon across the southern and eastern zones, though convection
will quickly exit the CWA by the early evening. Cloud cover will
begin to clear out in the southwestern zones first, though the
northerly breeze/magnitude of CAA will keep temperatures cool to
mild, ranging from the lower 60s across the extreme southwestern TX
PH and into the middle 70s in the southern South and Rolling
Plains.

LONG TERM...
Frontal-driven convection is likely to clear the forecast area by
or very early into the Tuesday evening portion of the forecast as
the upper trough axis will be shifting to the east of the area
leaving increasing subsidence in its wake while low level focus
will shift south with the front and thunderstorm outflow. Dry
northwesterly flow aloft and a reinforced cool post-frontal air
mass will result in one more pleasant day before the quick
transition back to a hot and dry pattern begins.

A fairly high-amplitude ridge over the intermountain West at the
end of the day Thursday will migrate eastward, its axis centered
over the forecast area Friday night, will lead to increasing
temperatures Thursday and Friday. However, peak temperatures are
not expected until the Saturday to Monday period when deep
southwesterly flow moves onto the southern High Plains, allowing
for a hot air mass building over New Mexico to get shifted
eastward across the southern High Plains while also adding a
downslope component to the heating. Widespread triple-digit high
temperatures continue to look likely Saturday and Sunday, and now
Monday as well, especially for areas east of the Caprock
escarpment and the southern half of the South Plains.

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
None.
&&

07
Hazardous weather outlook, May 23, 11:46 AM CDT, 8 hours 22 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Lubbock TX
1146 AM CDT Mon May 23 2022

TXZ021>044-241700-
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-Floyd-
Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-Yoakum-
Terry-Lynn-Garza-Kent-Stonewall-
1146 AM CDT Mon May 23 2022

This Hazardous Weather Outlook is for the South Plains, Rolling
Plains, and the far Southern Texas Panhandle.

.DAY ONE...This afternoon and tonight.

Thunderstorms, some severe, are expected to form along the Texas and
New Mexico state line this afternoon. Initially, thunderstorms will
be capable of producing large hail to around half dollar size in
addition to damaging winds across the Caprock. Thunderstorms will
transition into a line by the middle to late afternoon hours while
moving west to east across the Caprock and into the Rolling Plains,
with an increasing potential for wind damage with a few swaths of
winds between 60 to 70 mph possible. Locally heavy rainfall is
expected as well, with some locations receiving two inches or greater
of rainfall which may result in localized instances of flash
flooding. Additional strong to severe thunderstorms will be possible
overnight across the region as a cold front moves in from the
northwest, capable of producing locally heavy rainfall into the
morning hours Tuesday.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Shower and thunderstorm chances will continue Tuesday. Some storms
could be strong to severe with locally heavy rainfall also possible
across the Caprock and Rolling Plains.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Local storm report, May 23, 6:38 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
638 PM CDT MON MAY 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     HAIL             3 N MAPLE               33.89N 102.90W
05/23/2022  E2.25 INCH       BAILEY             TX   STORM CHASER

&&

EVENT NUMBER LUB2200025

DWK
Local storm report, May 23, 6:52 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
652 PM CDT MON MAY 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     FUNNEL CLOUD     3 S ENOCHS              33.83N 102.76W
05/23/2022                   BAILEY             TX   STORM CHASER

&&

EVENT NUMBER LUB2200026

DWK
Local storm report, May 23, 6:53 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
653 PM CDT MON MAY 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             3 S BOVINA              34.47N 102.89W
05/23/2022  E2.50 INCH       PARMER             TX   STORM CHASER

&&

EVENT NUMBER LUB2200027

DWK
Local storm report, May 23, 7:03 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
703 PM CDT MON MAY 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     TORNADO          7 NW MORTON             33.80N 102.84W
05/23/2022                   COCHRAN            TX   STORM CHASER

            SOCIAL MEDIA PHOTOS AND REPORTS DEPICT A BRIEF TORNADO
            TOUCHDOWN IN AN OPEN FIELD. LOCATION ESTIMATED FROM
            RADAR.

&&

EVENT NUMBER LUB2200028

DWK
Local storm report, May 23, 7:12 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
712 PM CDT MON MAY 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 PM     TORNADO          7 N MORTON              33.83N 102.76W
05/23/2022                   BAILEY             TX   NWS EMPLOYEE

            LARGE TORNADO REPORTED BY OFF-DUTY NWS EMPLOYEE.

&&

EVENT NUMBER LUB2200029

DWK
Local storm report, May 23, 7:57 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
757 PM CDT MON MAY 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 PM     TSTM WND GST     1 ENE MORTON            33.73N 102.74W
05/23/2022  M80 MPH          COCHRAN            TX   MESONET

            WEST TEXAS MESONET. 40 MPH SUSTAINED WINDS ALSO
            OBSERVED.

&&

EVENT NUMBER LUB2200030

DWK

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:13 PM CDTSevere Thunderstorm WarningLUBCastro, Lamb, Parmer46 min
May 23, 7:13 PM CDTTornado Warning Tornado observedConsiderable damage threatLUBBailey, Cochran, Hockley, Lamb32 min
May 23, 7:29 PM CDTSevere Thunderstorm WarningLUBCastro, Parmer61 min
May 23, 7:40 PM CDTTornado WarningLUBBailey, Cochran, Hockley, Lamb35 min
May 23, 8:11 PM CDTTornado Warning Tornado observedLUBBailey, Cochran, Hockley, Lamb34 min
May 23, 8:29 PM CDTAreal Flood AdvisoryLUBParmer2 hr
May 23, 8:29 PM CDTSevere Thunderstorm WarningLUBCastro, Parmer31 min
May 23, 8:37 PM CDTTornado WarningLUBCochran, Hockley38 min
May 23, 8:57 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBCastro, Parmer33 min
May 23, 8:58 PM CDTTornado WarningLUBHockley32 min
May 23, 9:13 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBBailey, Lamb, Parmer47 min
May 23, 9:23 PM CDTTornado WarningLUBHockley37 min
May 23, 9:27 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBCastro16 min
May 23, 9:32 PM CDTAreal Flood AdvisoryLUBCastro56 min
May 23, 9:53 PM CDTSevere Thunderstorm WarningLUBHale, Hockley, Lubbock67 min
May 23, 9:58 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBBailey, Castro, Lamb, Parmer47 min
May 23, 10:17 PM CDTAreal Flood AdvisoryLUBLubbock58 min
May 23, 10:28 PM CDTFlash Flood WarningLUBCastro92 min
May 23, 10:37 PM CDTSpecial Weather StatementLUBCastro23 min
May 23, 10:42 PM CDTSevere Thunderstorm WarningLUBBailey, Castro, Lamb, Parmer48 min
May 23, 11:07 PM CDTAreal Flood AdvisoryLUBBailey, Lamb3 hr
May 23, 11:34 PM CDTSevere Thunderstorm WarningLUBBailey, Cochran, Hockley, Lamb56 min
May 24, 12:08 AM CDTAreal Flood AdvisoryLUBHale, Lamb4 hr
May 24, 12:23 AM CDTSevere Thunderstorm WarningLUBBailey, Cochran, Hockley, Lamb67 min
May 24, 1:08 AM CDTSevere Thunderstorm WarningLUBCrosby, Floyd, Hale52 min
May 24, 1:31 AM CDTSevere Thunderstorm WarningLUBHale, Hockley, Lamb, Lubbock59 min
May 24, 2:58 AM CDTSevere Thunderstorm WarningLUBChildress, Cottle, Hall, Motley47 min
May 24, 4:07 AM CDTAreal Flood AdvisoryLUBLubbock41 min
May 24, 5:22 AM CDTAreal Flood AdvisoryLUBHockley, Lubbock68 min
May 24, 6:24 AM CDTAreal Flood AdvisoryLUBLubbock96 min
May 24, 4:04 PM CDTSevere Thunderstorm WarningLUBBailey, Cochran, Hockley, Lamb56 min
May 24, 4:15 PM CDTSevere Thunderstorm WarningLUBYoakum60 min
May 24, 4:25 PM CDTSevere Thunderstorm WarningLUBYoakum50 min
May 24, 4:47 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock, Lynn, Terry, Yoakum28 min
May 24, 4:48 PM CDTSpecial Weather StatementLUBLynn, Terry57 min
May 24, 4:51 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBCochran, Hockley54 min
May 24, 5:14 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBHockley, Lubbock, Lynn, Terry61 min
May 24, 5:15 PM CDTAreal Flood AdvisoryLUBCochran, Hockley, Lubbock2 hr
May 24, 5:25 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBHockley, Lubbock50 min
May 24, 5:32 PM CDTFlash Flood WarningLUBHockley, Lubbock, Lynn, Terry3 hr
May 24, 5:43 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBHockley13 min
May 24, 5:44 PM CDTSevere Thunderstorm WarningLUBCrosby61 min
May 24, 5:51 PM CDTTornado WarningLUBCrosby24 min
May 24, 6:03 PM CDTFlash Flood WarningLUBCrosby, Dickens2 hr
May 24, 6:10 PM CDTTornado WarningLUBCrosby18 min
May 24, 6:11 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBCrosby, Garza34 min
May 24, 6:14 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBCrosby, Lubbock31 min
May 24, 6:23 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens52 min
May 24, 6:44 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBCottle, Crosby, Dickens, Garza, Kent, King and 1 more31 min
May 24, 6:45 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBCrosby, Dickens16 min

Nearby

Flash Flood Warnings in Texas, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.